# SDR HEEA968512

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3534T
- Make and model: Bolkms BO105S
- Aircraft serial: S112
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 10587214
- Condition: Cracked
- Location: M/R
- Part time: 7,605 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE  IS CRACKED.  (NOSE AND NECK SHELLS CRACKED AND SEPARATED)
